# SDR CALA2017120804343

- Difficulty date: December 8, 2017
- Submitted: December 9, 2017
- Operation: Air carrier
- Aircraft: N75429
- Make and model: Boeing 737924ER
- Aircraft serial: 30130
- Aircraft time: 30,494 hours, 10,354 cycles
- System (JASC): 2740 · Stabilizer Control System
- Part: Switch
- Part number: 251A44304
- Part serial: 1424
- Condition: Faulty
- Location: Stab Trim
- Stage of operation: AP
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: O

## Discrepancy

ELEC STAB TRIM FAIL ALONG WITH SPEED TRIM FAA AND STAB OUT OF TRIM DISCOVERED AT APPROX.  EMERGENCY DECLARED. PERFORMED DFCS BITE REF 22-11-00, FLIGHT FAULT FOR M01201 F/O''S STAB TRIM CONTROL COLUMN MODULE. PERFORMED LIB 32, TEST PASSED. SUSPECT INTERMITTEN FAILURE IN SWITCHING MODULE, NEEDS FURTHER T/S. R/R COLUMN CUTOUT SWITCH M1201 REF AMM 27-41-51-400-801 ALL TEST PASSED NO CURRENT FAULTS.
